Articles written in Proceedings – Mathematical Sciences
Volume 121 Issue 3 August 2011 pp 301-310
In this paper, we consider the zero distributions of 𝑞-shift difference polynomials of meromorphic functions with zero order, and obtain two theorems that extend the classical Hayman results on the zeros of differential polynomials to 𝑞-shift difference polynomials. We also investigate the uniqueness problem of 𝑞-shift difference polynomials that share a common value.
Volume 132, 2022
Continuous Article Publishing mode
Click here for Editorial Note on CAP Mode